Alert archive / Alabama / Flash Flood Warnings in 2009

Flash Flood Warning 92, NWS Birmingham, AL

September 21, 2009Pickens County, Tuscaloosa County, Alabama

NWS Birmingham, AL issued this flash flood warning at Sep 21, 2009, 8:19 AM CDT for Pickens County, Tuscaloosa County, Alabama. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 21, 2009, 8:19 AM CDT (13:19 UTC)
Expired
Sep 21, 2009, 2:15 PM CDT
In force
6 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Pickens County, AL, Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 59 km from the middle of the area, began a volume at 13:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 1.3 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2009-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1524 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2009-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1524 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
500 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KBMX 211319
FFWBMX
ALC107-125-211615-
/O.NEW.KBMX.FF.W.0092.090921T1319Z-090921T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
819 AM CDT MON SEP 21 2009

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN PICKENS COUNTY IN WEST CENTRAL ALABAMA...
  TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...TUSCALOOSA...NORTHPORT...HOLT...

* UNTIL 1115 AM CDT

* AT 817 AM CDT...HEAVY RAINFALL WAS SPREADING ACROSS THE WARNED 
AREA. THIS RAIN WILL BE FALLING ON AREAS ALREADY SATURATED FROM 
HEAVY RAINFALL DURING THE PAST COUPLE OF DAYS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ABERNANT...
  SAMANTHA...LAKE TUSCALOOSA BINION CREEK LANDING...LAKE LURLEEN
  STATE PARK...BULL CITY AND BANKHEAD LOCK AND DAM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN 
THE WARNED AREA DURING THE NEXT TWO HOURS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3353 8768 3362 8763 3359 8732 3352 8732
      3351 8725 3347 8734 3340 8722 3337 8723
      3331 8715 3329 8706 3325 8706 3323 8710
      3324 8715 3314 8719 3314 8728 3301 8732
      3302 8756 3322 8757 3328 8785 3353 8788

$$

41
1 follow-up statement
000 
WGUS54 KBMX 211611
FFWBMX
ALC107-125-211915-
/O.EXT.KBMX.FF.W.0092.000000T0000Z-090921T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1111 AM CDT MON SEP 21 2009

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN PICKENS COUNTY IN WEST CENTRAL ALABAMA...
  TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...TUSCALOOSA...NORTHPORT...HOLT...

* UNTIL 215 PM CDT

* AT 1106 AM CDT...LOCALLY HEAVY RAINFALL CONTINUED TO SPREAD ACROSS 
THE AREA...AND THIS WILL AGGRAVATE FLOODING THAT IS CURRENTLY IN 
PROGRESS. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAMANTHA...
  LAKE TUSCALOOSA BINION CREEK LANDING...BULL CITY AND BANKHEAD LOCK
  AND DAM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES...WITH LOCALLY 
GREATER AMOUNTS...ARE POSSIBLE IN THE WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3353 8768 3362 8763 3359 8732 3352 8732
      3351 8725 3347 8734 3340 8722 3337 8723
      3331 8715 3329 8706 3325 8706 3323 8710
      3324 8715 3314 8719 3314 8728 3301 8732
      3302 8756 3322 8757 3328 8785 3353 8788

$$

41

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Sep 21, 6:45 AM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, Sep 21, 6:45 AM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
645 AM CDT MON SEP 21 2009

.UPDATE...AVIATION DISCUSSION.

&&

.DISCUSSION...

OVERALL PATTERN HAS CHANGED VERY LITTLE. CURRENTLY WATCHING A
SHORTWAVE SWING THROUGH THE AREA. RAINFALL WITH THE SHOWERS AND
THUNDERSTORMS HAS BEEN VERY HEAVY...WITH TOTALS OF 1 TO 5 INCHES
FROM CARROLLTON TO CALERA...TO ALEXANDER CITY. THESE SHOWERS WILL
CONTINUE GENERALLY ALONG AND SOUTH OF THE I-59 CORRIDOR...WITH THE
HEAVIEST ACTIVITY SOUTH OF I-20 THROUGH THE MORNING.

ALREADY BEGINNING TO SEE ADDITIONAL SHOWERS AND THUNDERSTORMS
DEVELOPING IN MISSISSIPPI...AS WELL AS ENHANCEMENT ACROSS LOUISIANA
AND WESTERN MISSISSIPPI ON WATER VAPOR. THIS WILL WORK INTO THE AREA
THIS MORNING AND GENERATE SHOWERS AND THUNDERSTORMS THROUGH THE
AFTERNOON...WHICH BODES WELL FOR THE FORECAST...BUT NOT FOR THE
OVERALL CONDITIONS ACROSS THE FORECAST AREA.

FOR THE NEXT 36 TO 48 HOURS WILL SEE SEVERAL LITTLE SHORTWAVES SLIDE
ALONG THE SOUTHERN AND EASTERN EDGE OF AN UPPER LOW THAT WILL SWING
CLOSER TO CENTRAL ALABAMA...BEFORE RETROGRADING BACK TO THE WEST.
THAT WILL PLACE OUR HIGHEST POPS IN THE FIRST 3 TO 5 PERIODS...AS WE
REMAIN IN A SOUTHWESTERN FLOW AND PLENTY OF GULF MOISTURE TO WORK
WITH. WILL BE EXPANDING THE FLASH FLOOD WATCH OUT THROUGH MIDNIGHT
FOR THE ENTIRE AREA.

ONCE THE UPPER LOW BEGINS TO RETROGRADE...ACTIVITY WILL BECOME A
LITTLE MORE SCATTERED IN NATURE AS WELL AS DIURNAL FOR THE MOST
PART. HOWEVER WE DO REMAIN IN THE SOUTHWESTERN FLOW...SO WHAT RAIN
DOES FALL WILL BE HEAVY AND COULD CONTINUE TO ACCENTUATE THE
ABUNDANCE OF MOISTURE ACROSS THE AREA. AS PREVIOUSLY MENTIONED
MODELS ARE STILL HINTING AT A WEAK RIDGE OF HIGH PRESSURE BUILDING
NORTH INTO AT LEAST A PORTION OF THE AREA. HOWEVER...DO NOT EXPECT
THIS TO TOTALLY SHUT OFF THE WATERWORKS...BUT WILL DECREASE TO LOW
CHANCE POPS BY THE END OF THE WEEK.

LOOKING AT NEXT WEEKEND...MODELS ARE STILL INDICATING A PROGRESSIVE
PATTERN...AND TAKES THE UPPER TROUGH OUT OF THE HIGH PLAINS AND INTO
THE GREAT LAKES BY SUNDAY. THIS WOULD CONTINUE TO PROVED RAIN FOR
THE AREA...BUT IF THE LOW GETS KICKED OUT...WE COULD SEE HIGH
PRESSURE BUILD IN FOR THE LAST FEW DAYS OF SEPTEMBER. UNFORTUNATELY
STILL QUITE A BIT OF TIME BEFORE THEN...AND MODELS COULD CHANGE...SO
WE WILL MONITOR WITH INTEREST.

16

&&

.AVIATION...12Z TAF DISCUSSION.

NMRS SHWRS AND TSTMS CONTINUE TO TRACK NORTHEAST ACROSS THE I-20
CORRIDOR...AND THIS TREND WILL LIKELY CONTINUE THRU 17Z. THIS
ACTIVITY WILL AFFECT SITES TCL...BHM...EET...ANB THRU AT LEAST 17Z.
THE MAIN HAZARDS WILL BE LOW VSBYS DUE TO HEAVY RAINFALL AND
LIGHTNING. THE OTHER CONCERN THIS MORNING IS LIFR CIGS AT KMGM AND
KTOI. THE CIGS WILL SLOWLY RISE AND BECOME MVFR BY 15Z. SHWRS AND
TSTMS SHOULD INCREASE IN AND NEAR MGM AND TOI AFTER 15Z DUE TO
DAYTIME HEATING.

THIS PATTERN IS VERY DIFFICULT TO PREDICT BEYOND SIX HOURS AND
FORECAST MAY NOT BE PESSIMISTIC ENOUGH AFTER 17Z.

58/ROSE

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     84  70  86  69  87 /  80  60  60  30  50
ANNISTON    84  69  85  68  87 / 100  60  60  30  50
BIRMINGHAM  84  69  85  69  87 /  80  60  60  30  50
TUSCALOOSA  86  71  88  70  88 /  80  60  60  30  50
CALERA      84  70  85  69  87 /  90  60  60  30  50
AUBURN      83  69  85  69  86 /  90  40  50  30  30
MONTGOMERY  86  72  87  72  88 /  90  40  50  30  40
TROY        85  71  86  70  87 /  80  40  50  30  40

&&

.BMX WATCHES/WARNINGS/ADVISORIES...

FLASH FLOOD WATCH FOR ALL OF CENTRAL ALABAMA UNTIL MIDNIGHT
TONIGHT.

&&
Hazardous weather outlook, Sep 21, 7:25 AM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
725 AM CDT MON SEP 21 2009

ALZ011>015-017>050-220000-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
725 AM CDT MON SEP 21 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO TRAIN NORTHEAST
ACROSS THE AREA TODAY AND THIS EVENING. THE THREAT OF FLASH FLOODING
IS HIGH...ESPECIALLY ALONG THE I-20 CORRIDOR. A FLASH FLOOD WATCH IS
IN EFFECT THROUGH THE EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

RAIN CHANCES WILL REMAIN ABOVE NORMAL TUESDAY ALONG WITH A THREAT
OF FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY
BE NECESSARY TODAY DUE TO FLOODING.

In the hours before

Local storm report, Sep 21, 7:06 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
706 AM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 AM     FLASH FLOOD      2 S TOMBIGBEE RIVER AT  32.82N 88.16W
09/21/2009                   SUMTER             AL   EMERGENCY MNGR

            MUDSLIDE ON AL HWY 116 IN GAINESVILLE WITH ROAD
            IMPASSABLE.

&&

GOLDEN
Local storm report, Sep 21, 7:07 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
707 AM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      GEIGER                  32.87N 88.31W
09/21/2009                   SUMTER             AL   EMERGENCY MNGR

            HOUSE FLOODED ON HWY 17 IN GEIGER.

&&

GOLDEN
Local storm report, Sep 21, 7:18 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
718 AM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLASH FLOOD      JENA                    33.13N 87.85W
09/21/2009                   GREENE             AL   EMERGENCY MNGR

            WATER INSIDE SEVERAL HOMES IN THE TOWN OF JENA.

&&

GOLDEN
Local storm report, Sep 21, 7:21 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
721 AM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLASH FLOOD      MANTUA                  33.05N 87.93W
09/21/2009                   GREENE             AL   AMATEUR RADIO

            COUNTY ROAD 60 FLOODED NEAR MANTUA.

&&

GOLDEN
Local storm report, Sep 21, 7:54 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
754 AM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     FLASH FLOOD      3 WSW SIPSEY RIVER      33.24N 87.82W
09/21/2009                   TUSCALOOSA         AL   EMERGENCY MNGR

            WATER OVER ROMULUS ROAD NEAR JACOBS LANE...ROAD IS BEING
            BARRACADED.

&&

GOLDEN
Local storm report, Sep 21, 7:59 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
759 AM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     FLASH FLOOD      5 SW COALING            33.11N 87.41W
09/21/2009                   TUSCALOOSA         AL   EMERGENCY MNGR

            HIDDEN VALLEY RD CLOSED NEAR STEINER LAKE DUE TO WATER
            OVER ROAD.

&&

GOLDEN

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 7:00 PM CDTFlash Flood WarningBMXFayette, Walker, Winston3 hr
Sep 20, 7:40 PM CDTFlash Flood WarningBMXFayette, Greene, Pickens, Tuscaloosa3 hr
Sep 20, 8:02 PM CDTAreal Flood AdvisoryBMXCherokee3 hr
Sep 20, 8:56 PM CDTFlash Flood WarningBMXBibb, Jefferson, Shelby, Tuscaloosa, Walker3 hr
Sep 20, 10:01 PM CDTFlash Flood WarningBMXGreene, Pickens, Tuscaloosa3 hr
Sep 20, 10:23 PM CDTAreal Flood AdvisoryBMXBibb, Greene, Hale, Perry, Tuscaloosa3 hr
Sep 20, 10:50 PM CDTFlash Flood WarningBMXBibb, Greene, Hale, Perry, Tuscaloosa3 hr
Sep 20, 11:26 PM CDTFlash Flood WarningBMXChilton, Shelby3 hr
Sep 21, 12:05 AM CDTFlash Flood WarningBMXBibb, Jefferson, Shelby, Tuscaloosa3 hr
Sep 21, 12:55 AM CDTFlash Flood WarningBMXGreene, Pickens, Sumter3 hr
Sep 21, 1:44 AM CDTFlash Flood WarningBMXBibb, Hale, Perry, Tuscaloosa3 hr
Sep 21, 2:30 AM CDTFlash Flood WarningBMXTuscaloosa2 hr
Sep 21, 3:11 AM CDTFlash Flood WarningBMXClay, Coosa, Talladega3 hr
Sep 21, 3:44 AM CDTFlash Flood WarningBMXGreene, Pickens, Sumter10 hr
Sep 21, 4:27 AM CDTFlash Flood WarningBMXTuscaloosa3 hr
Sep 21, 7:21 AM CDTFlash Flood WarningBMXTuscaloosa6 hr
Sep 21, 7:58 AM CDTFlash Flood WarningBMXLamar, Pickens6 hr
Sep 21, 8:27 AM CDTFlash Flood WarningBMXGreene, Hale4 hr
Sep 21, 9:00 AM CDTFlash Flood WarningBMXBibb, Perry3 hr
Sep 21, 9:55 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo3 days
Sep 21, 9:56 AM CDTFlash Flood WarningBMXJefferson, St. Clair, Shelby3 hr
Sep 21, 10:17 AM CDTFlash Flood WarningBMXFayette, Marion, Walker, Winston3 hr
Sep 21, 10:27 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter4 days
Sep 21, 11:56 AM CDTFlash Flood WarningBMXBibb, Chilton, Dallas, Greene, Hale, Marengo and 1 more4 hr
Sep 21, 12:53 PM CDTFlash Flood WarningBMXChilton, Coosa, Jefferson, St. Clair, Shelby, Talladega3 hr
Sep 21, 1:39 PM CDTTornado WarningBMXSumter51 min
Sep 21, 1:52 PM CDTFlash Flood WarningBMXGreene, Hale, Pickens, Sumter3 hr
Sep 21, 2:04 PM CDTFlash Flood WarningBMXClay, Coosa, Tallapoosa3 hr
Sep 21, 2:24 PM CDTTornado WarningBMXGreene, Sumter51 min
Sep 21, 2:59 PM CDTFlash Flood WarningBMXChambers, Randolph, Tallapoosa2 hr
Sep 21, 3:07 PM CDTTornado WarningBMXGreene, Sumter38 min
Sep 21, 3:39 PM CDTTornado WarningBMXGreene, Hale, Sumter13 min
Sep 21, 3:41 PM CDTTornado WarningBMXGreene, Hale, Sumter13 min
Sep 21, 4:09 PM CDTTornado WarningBMXGreene, Hale, Marengo, Sumter30 min
Sep 21, 4:42 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Marengo, Sumter48 min
Sep 21, 4:49 PM CDTFlash Flood WarningBMXGreene, Hale, Marengo, Sumter2 hr
Sep 21, 5:27 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Marengo, Sumter30 min
Sep 21, 5:56 PM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Pike2 hr
Sep 21, 6:35 PM CDTAreal Flood AdvisoryBMXLowndes115 min

Nearby

Flash Flood Warnings in Alabama, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.